# SDR CKSA98138

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 600, 5 ABOVE UPPER CUSP AREA.  PLUGGED SEVERAL HOLES DRILLED INTO LT FRAME AT FS 600 5 ABOVE UPPER CUSP AREA IAW DC8 SRM 51-1-21.  FABRICATED ANGLE AND SHIM IAW COTNEY DWG D99-R16 HEAT TREAT AND AGED IAW DC8 SRM 51-1-1.  DEBURRED DRILLED HOLES.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED ANGLE AND SHIM ON LT FRAME AT FS 600, 5 ABOVE UPPER CUSP AREA IAW DC8 SRM 51-1-21, 51-1-20D AND COTNEY DWG NR D93-R16.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04903 TASK NR Y1392.
